Volume 6, Number 2
Previous Issue Next Issue

Ying-xian Wang & Guan-quan Zhang

J. Comp. Math., 6 (1988), pp. 97-110

Preview Full PDF 89 1728 Abstract

Lie-heng Wang

J. Comp. Math., 6 (1988), pp. 111-120

Preview Full PDF 90 1658 Abstract

P. K. Subramanian

J. Comp. Math., 6 (1988), pp. 121-130

Preview Full PDF 88 1697 Abstract

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 131-141

Preview Full PDF 87 1691 Abstract

Wen-zhuang Gui

J. Comp. Math., 6 (1988), pp. 142-155

Preview Full PDF 85 1668 Abstract

You-qian Huang & Guo-qiang Han

J. Comp. Math., 6 (1988), pp. 156-163

Preview Full PDF 87 1628 Abstract

Chun-wang Li & Meng-zhao Qin

J. Comp. Math., 6 (1988), pp. 164-174

Preview Full PDF 80 1792 Abstract

Lan-chieh Huang & Jian-xiong Shen

J. Comp. Math., 6 (1988), pp. 175-192

Preview Full PDF 90 1732 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard